A note on Young’s inequality

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) A note on Young’s inequality. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 111 (2). 349 - 354. ISSN 1578-7303

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35662
DOI 10.1007/s13398-016-0300-8
Official URL https://link.springer.com/article/10.1007/s13398-0...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Young inequality; convex function; arithmetic-geometric mean inequality
Citations in Scopus 22 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login